American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35S05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 117 found      Go to page: 1 2 3 4

[31] Todor Gramchev, Stevan Pilipovic and Luigi Rodino. Eigenfunction expansions in $\mathbb R^{n}$. Proc. Amer. Math. Soc. 139 (2011) 4361-4368. MR 2823081.
Abstract, references, and article information   
View Article: PDF

[32] Hans Christianson. Classification of order preserving isomorphisms between algebras of semiclassical operators. Proc. Amer. Math. Soc. 139 (2011) 499-510. MR 2736333.
Abstract, references, and article information   
View Article: PDF

[33] P. Boggiatto, G. De Donno and A. Oliaro. Time-frequency representations of Wigner type and pseudo-differential operators. Trans. Amer. Math. Soc. 362 (2010) 4955-4981. MR 2645057.
Abstract, references, and article information   
View Article: PDF

[34] Marius Mantoiu and Radu Purice. The modulation mapping for magnetic symbols and operators. Proc. Amer. Math. Soc. 138 (2010) 2839-2852. MR 2644897.
Abstract, references, and article information   
View Article: PDF

[35] Olesya Bilyj, Elmar Schrohe and Jörg Seiler. $H_\infty $-calculus for hypoelliptic pseudodifferential operators. Proc. Amer. Math. Soc. 138 (2010) 1645-1656. MR 2587449.
Abstract, references, and article information
View Article: PDF

[36] André Martinez and Vania Sordoni. Twisted pseudodifferential calculus and application to the quantum evolution of molecules. Memoirs of the AMS 200 (2009) MR 2527490.
Book volume table of contents   

[37] N. V. Krylov. Elliptic operators and the spaces $H^{\gamma }_{p}$. Graduate Studies in Mathematics 96 (2008) 311-352.
Book volume table of contents
View Article: PDF

[38] N. V. Krylov. Sobolev embedding theorems for $W^{k}_{p}(\Omega )$. Graduate Studies in Mathematics 96 (2008) 201-229.
Book volume table of contents
View Article: PDF

[39] N. V. Krylov. Fourier transform and elliptic operators. Graduate Studies in Mathematics 96 (2008) 267-309.
Book volume table of contents
View Article: PDF

[40] N. V. Krylov. Parabolic equations with \textsf {VMO} coefficients in spaces with mixed norms. Graduate Studies in Mathematics 96 (2008) 145-155.
Book volume table of contents
View Article: PDF

[41] N. V. Krylov. Second-order elliptic equations $Lu-\lambda u=f$ with $\lambda $ small. Graduate Studies in Mathematics 96 (2008) 231-265.
Book volume table of contents
View Article: PDF

[42] N. V. Krylov. Some tools from real analysis. Graduate Studies in Mathematics 96 (2008) 73-92.
Book volume table of contents
View Article: PDF

[43] N. V. Krylov. Second-order elliptic equations in $W^{2}_{2}(\mathbb {R}^{d})$. Graduate Studies in Mathematics 96 (2008) 1-44.
Book volume table of contents
View Article: PDF

[44] N. V. Krylov. Second-order parabolic equations in $W^{1,k}_{2}(\mathbb {R}^{d+1})$. Graduate Studies in Mathematics 96 (2008) 45-71.
Book volume table of contents
View Article: PDF

[45] N. V. Krylov. Parabolic and elliptic equations in $W^{1,k}_{p}$ and $W^{k}_{p}$. Graduate Studies in Mathematics 96 (2008) 117-123.
Book volume table of contents
View Article: PDF

[46] N. V. Krylov. Second-order elliptic equations in $W^{k}_{p}(\Omega )$. Graduate Studies in Mathematics 96 (2008) 181-199.
Book volume table of contents
View Article: PDF

[47] N. V. Krylov. Lectures on Elliptic and Parabolic Equations in Sobolev Spaces. Graduate Studies in Mathematics 96 (2008) MR MR2435520.
Book volume table of contents   

[48] N. V. Krylov. Basic $\mathcal {L}_{p}$-estimates for parabolic and elliptic equations. Graduate Studies in Mathematics 96 (2008) 93-115.
Book volume table of contents   
View Article: PDF

[49] N. V. Krylov. Equations with \textsf {VMO} coefficients. Graduate Studies in Mathematics 96 (2008) 125-143.
Book volume table of contents   
View Article: PDF

[50] N. V. Krylov. Second-order elliptic equations in $W^{2}_{p}(\Omega )$. Graduate Studies in Mathematics 96 (2008) 157-179.
Book volume table of contents   
View Article: PDF

[51] L. Maniccia, E. Schrohe and J. Seiler. Uniqueness of the Kontsevich-Vishik trace. Proc. Amer. Math. Soc. 136 (2008) 747-752. MR 2358517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Severino T. Melo and Marcela I. Merklen. Pseudodifferential operators with C$^*$-algebra-valued symbols: Abstract characterizations. Proc. Amer. Math. Soc. 136 (2008) 219-227. MR 2350407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Michael E. Taylor. Applications to PDE. Math. Surveys Monogr. 81 (2007) 135-215.
Book volume table of contents
View Article: PDF

[54] Michael E. Taylor. Pseudodifferential operators with mildly regular symbols. Math. Surveys Monogr. 81 (2007) 1-99.
Book volume table of contents
View Article: PDF

[55] Michael E. Taylor. Paradifferential operators and nonlinear estimates. Math. Surveys Monogr. 81 (2007) 101-133.
Book volume table of contents
View Article: PDF

[56] Michael E. Taylor. Tools for PDE. Math. Surveys Monogr. 81 (2007) MR MR1766415.
Book volume table of contents   

[57] Michael E. Taylor. Layer potentials on Lipschitz surfaces. Math. Surveys Monogr. 81 (2007) 217-248.
Book volume table of contents   
View Article: PDF

[58] Lidia Maniccia and Marco Mughetti. A priori estimates for second order operators with symplectic characteristic manifold. Trans. Amer. Math. Soc. 359 (2007) 5193-5206. MR 2327027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Serge Alinhac and Patrick Gérard. Pseudo-differential operators. Graduate Studies in Mathematics 82 (2007) 15-75.
Book volume table of contents
View Article: PDF

[60] Serge Alinhac and Patrick Gérard. General introduction. Graduate Studies in Mathematics 82 (2007) 1-3.
Book volume table of contents
View Article: PDF


Results: 31 to 60 of 117 found      Go to page: 1 2 3 4